Losing Your Virginity/Just lost virginity
I am a 22 year old male 170 pounds and healthy.. Last friday my sweetheart and I were married. We both were virgins and had no complications our first time having sexual intercourse. We took a short honeymoon to Sandiego and durning that time we had sexual intercourse once or twice a day. We returned tuesday night. Wednesday morning after sexual intercourse I noticed in the shower that the head of my penis was covered in tiny red dots. They almost looked like open sores but my wife examined them more closley and said they were not open and that they looked more like tiny pimples. When i touched them they would sting. Inside my foreskin had them as well and that whole top half of my penis was very sore. Retracting my foreskin was painful. Thursday they developed little white tips, but thursday night there were not nearly as many. Also there was no more soreness. We had intercourse thursday night and again this morning. The red dots are still not as numurous but it is painful to retract the foreskin and my penis is pretty sore. Do you have any ideas what this coul
ANSWER: Did you have intercourse with condoms? That sounds to my layperson self like a latex allergy. Only a doctor can say for sure. If the rash/dots/pimples continue, see a doctor. If you have a latex allergy, you should plan on using non-latex condoms, which cost more and aren't as effective against STDs. But if you are newly a non-virgin, then you probably aren't worried about those anyway.
Congratulations on getting married! May you and your wife be married for 78 years!*
* That means you live to be 100
---------- FOLLOW-UP ----------
QUESTION: Thank you very much! I sure hope we live to be 100 years old!
Thank you for your answer as well. :)So, we Haven't been using condoms. She is on birth control and sometimes we use astrogkide lubricant but sometimes we don't. That is pretty much all the info I have to give you. I do appreciate your second opinion. Thank you so much!
If you're sure it isn't a latex allergy, then it's even more important to seek help from a doctor to figure out what it is. I've never heard of anyone getting a rash from Astroglide. But that doesn't mean it's impossible. A doctor or nurse practitioner could probably examine your penis quickly and come up with some solutions.